Alert archive / Ohio / River Flood Warnings in 2018
River Flood Warning 75, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Nov 2, 2018, 8:10 PM EDT for Allen County, Paulding County, Putnam County, Ohio. It took effect at Nov 3, 2018, 2:00 AM EDT. It was in force for 51 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 2, 2018, 8:10 PM EDT (00:10 UTC)
- In effect from
- Nov 3, 2018, 2:00 AM EDT
- Expired
- Nov 5, 2018, 4:00 AM EST
- In force
- 51 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Allen County, OH, Paulding County, OH, Putnam County, OH
The radar
The Northern Indiana radar (KIWX), 128 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Auglaize River at Ft. Jennings (FTJO1). The gauge peaked at 14.27 ft at Nov 3, 2018, 10:00 PM EDT.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04186500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
367
WGUS43 KIWX 030010
FLWIWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Northern Indiana
810 PM EDT Fri Nov 2 2018
...The National Weather Service in Northern Indiana has issued a
Flood Warning for the following rivers...
Auglaize River near Fort Jennings affecting Allen...Paulding and
Putnam Counties
.Recent rainfall has led to the Auglaize river near Fort
Jennings to rise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
OHC003-125-137-040009-
/O.NEW.KIWX.FL.W.0075.181103T0600Z-181105T0900Z/
/FTJO1.1.ER.181103T0600Z.181104T0000Z.181104T0900Z.NO/
810 PM EDT Fri Nov 2 2018
The National Weather Service in Northern Indiana has issued a
* Flood Warning for
The Auglaize River near Fort Jennings
* from late tonight to late Sunday night.
* At 7 PM Friday the stage was 12.4 feet and rising.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will rise above flood stage very early
Saturday morning and crest near 13.3 feet around 8 PM Saturday
November 3 and fall below flood stage around 4 AM Sunday November
4.
* At 13.0 feet...Minor flooding begins in the northwest Ohio counties
of northwest Allen, northeast Van Wert, and southwest Putnam. Farm
land nearest the Auglaize river will be affected by flood water.
* This crest compares to a previous crest of 13.3 feet which occurred
on Jul 24 2017.
&&
LAT...LON 4081 8440 4101 8426 4100 8422 4092 8423
4081 8433
$$4 follow-up statements
204
WGUS83 KIWX 031456
FLSIWX
Flood Statement
National Weather Service Northern Indiana
1056 AM EDT Sat Nov 3 2018
...The Flood Warning has been extended for the following rivers...
Auglaize River near Fort Jennings affecting Allen...Paulding and
Putnam Counties
Saint Marys River near Decatur affecting Adams...Allen and Van Wert
Counties
.Recent heavy rainfall resulted in rising water on area rivers.
Additional periods of heavy rain are expected on Saturday night
through Tuesday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
OHC003-125-137-041456-
/O.EXT.KIWX.FL.W.0075.000000T0000Z-181105T2100Z/
/FTJO1.1.ER.181103T0507Z.181104T0600Z.181104T2100Z.NO/
1056 AM EDT Sat Nov 3 2018
The Flood Warning has been extended for
The Auglaize River near Fort Jennings
* until Monday afternoon.
* At 10 AM Saturday the stage was 13.8 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will rise to a crest near 14.4 feet around 1
AM Sunday November 4 and fall below flood stage around 4 PM
Sunday November 4.
* This crest compares to a previous crest of 14.6 feet which occurred
on Jan 14 2013.
&&
LAT...LON 4081 8440 4101 8426 4100 8422 4092 8423
4081 8433
$$
INC001-003-OHC161-041456-
/O.EXT.KIWX.FL.W.0074.000000T0000Z-181105T0120Z/
/DCRI3.1.ER.181102T1003Z.181103T0630Z.181104T0120Z.NO/
1056 AM EDT Sat Nov 3 2018
The Flood Warning has been extended for
The Saint Marys River near Decatur
* until Sunday evening.
* At 10 AM Saturday the stage was 17.8 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will fall below the 17.0 foot flood stage
around 9 PM Saturday November 3.
* At 17.5 feet...County road 225 north of Pleasant Mills is flooded.
Agricultural land flooding increases in northern...central and
eastern Adams County.
* This crest compares to a previous crest of 18.1 feet which occurred
on Feb 26 2018.
&&
LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494
$$560
WGUS83 KIWX 040219
FLSIWX
Flood Statement
National Weather Service Northern Indiana
1019 PM EDT Sat Nov 3 2018
...The Flood Warning has been extended for the following rivers...
Auglaize River near Fort Jennings affecting Allen...Paulding and
Putnam Counties
Saint Marys River near Decatur affecting Adams...Allen and Van Wert
Counties
Tiffin River near Stryker affecting Defiance...Fulton and Williams
Counties
...The Flood Warning continues for the following rivers...
Wabash River near Linn Grove affecting Adams and Wells Counties
.Recent heavy rainfall resulted in rising water on area rivers.
Additional periods of heavy rain are expected on Sunday
through Tuesday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC001-179-050219-
/O.CON.KIWX.FL.W.0077.000000T0000Z-181105T1500Z/
/LYNI3.1.ER.181103T2025Z.181104T0145Z.181104T1500Z.NO/
1019 PM EDT Sat Nov 3 2018
The Flood Warning continues for
The Wabash River near Linn Grove
* until Monday morning.
* At 10 PM Saturday the stage was 11.2 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river is cresting at 11.2 feet and will fall below
flood stage around 10 AM Sunday November 4.
* At 11.0 feet...Agricultural flooding begins. Low lands east of
Geneva begin to flood.
* This crest compares to a previous crest of 11.6 feet which occurred
on Dec 7 2011.
&&
LAT...LON 4069 8510 4072 8508 4064 8499 4061 8502
$$
OHC003-125-137-050219-
/O.EXT.KIWX.FL.W.0075.000000T0000Z-181105T2024Z/
/FTJO1.1.ER.181103T0507Z.181104T0600Z.181104T2024Z.NO/
1019 PM EDT Sat Nov 3 2018
The Flood Warning has been extended for
The Auglaize River near Fort Jennings
* until Monday afternoon.
* At 9 PM Saturday the stage was 14.2 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will rise to a crest near 14.3 feet around 1
AM Sunday November 4 and fall below flood stage around 3 PM
Sunday November 4.
* This crest compares to a previous crest of 14.6 feet which occurred
on Jan 14 2013.
&&
LAT...LON 4081 8440 4101 8426 4100 8422 4092 8423
4081 8433
$$
INC001-003-OHC161-050219-
/O.EXT.KIWX.FL.W.0074.000000T0000Z-181107T1800Z/
/DCRI3.1.ER.181102T1003Z.181103T0630Z.181106T1800Z.NO/
1019 PM EDT Sat Nov 3 2018
The Flood Warning has been extended for
The Saint Marys River near Decatur
* until Wednesday afternoon.
* At 10 PM Saturday the stage was 17.4 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise to a crest near 17.5 feet around 1
AM Tuesday November 6 and fall below flood stage around 1 PM
Tuesday November 6.
* At 17.5 feet...County road 225 north of Pleasant Mills is flooded.
Agricultural land flooding increases in northern...central and
eastern Adams County.
* This crest compares to a previous crest of 17.3 feet which occurred
on Mar 14 2010.
&&
LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494
$$
OHC039-051-171-050219-
/O.EXT.KIWX.FL.W.0076.000000T0000Z-181107T1000Z/
/STRO1.1.ER.181104T0600Z.181105T0600Z.181106T1000Z.NO/
1019 PM EDT Sat Nov 3 2018
The Flood Warning has been extended for
The Tiffin River near Stryker
* until late Tuesday night.
* At 9 PM Saturday the stage was 10.8 feet and rising.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise above flood stage very early Sunday
morning and crest near 11.9 feet around 1 AM Monday November 5
and fall below flood stage around 5 AM Tuesday November 6.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
* This crest compares to a previous crest of 11.9 feet which occurred
on Jun 1 2015.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$319
WGUS83 KIWX 041522
FLSIWX
Flood Statement
National Weather Service Northern Indiana
1022 AM EST Sun Nov 4 2018
...The Flood Warning has been extended for the following rivers...
Wabash River near Linn Grove affecting Adams and Wells Counties
Saint Marys River near Decatur affecting Adams...Allen and Van Wert
Counties
Tiffin River near Stryker affecting Defiance...Fulton and Williams
Counties
...The Flood Warning continues for the following rivers...
Auglaize River near Fort Jennings affecting Allen...Paulding and
Putnam Counties
.The combination of heavy rainfall late last week and upcoming rain
in the forecast for early this week has resulted in rising waters on
area rivers. Minor flooding is expected.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC001-179-051521-
/O.EXT.KIWX.FL.W.0077.000000T0000Z-181105T2100Z/
/LYNI3.1.ER.181103T2025Z.181104T1215Z.181104T2100Z.NO/
1022 AM EST Sun Nov 4 2018
The Flood Warning has been extended for
The Wabash River near Linn Grove
* until Monday afternoon.
* At 10 AM Sunday the stage was 11.3 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage
around 4 PM Sunday November 4.
* At 11.0 feet...Agricultural flooding begins. Low lands east of
Geneva begin to flood.
* This crest compares to a previous crest of 11.6 feet which occurred
on Dec 7 2011.
&&
LAT...LON 4069 8510 4072 8508 4064 8499 4061 8502
$$
OHC003-125-137-051521-
/O.CON.KIWX.FL.W.0075.000000T0000Z-181105T2024Z/
/FTJO1.1.ER.181103T0507Z.181104T0245Z.181104T2024Z.NO/
1022 AM EST Sun Nov 4 2018
The Flood Warning continues for
The Auglaize River near Fort Jennings
* until Monday afternoon.
* At 9 AM Sunday the stage was 13.9 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will fall below the 13.0 foot flood stage
around 3 PM Sunday November 4.
* At 13.0 feet...Minor flooding begins in the northwest Ohio counties
of northwest Allen, northeast Van Wert, and southwest Putnam. Farm
land nearest the Auglaize river will be affected by flood water.
* This crest compares to a previous crest of 13.6 feet which occurred
on Dec 7 2011.
&&
LAT...LON 4081 8440 4101 8426 4100 8422 4092 8423
4081 8433
$$
INC001-003-OHC161-051521-
/O.EXT.KIWX.FL.W.0074.000000T0000Z-181108T0000Z/
/DCRI3.1.ER.181102T1003Z.181103T0630Z.181107T0000Z.NO/
1022 AM EST Sun Nov 4 2018
The Flood Warning has been extended for
The Saint Marys River near Decatur
* until Wednesday evening.
* At 10 AM Sunday the stage was 16.7 feet and falling.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise above flood stage early Tuesday
morning and crest near 17.2 feet around 1 PM Tuesday November 6
and fall below flood stage around 7 PM Tuesday November 6.
* At 17.0 feet...Agricultural flooding occurs along the river in
northern...central and eastern Adams County.
* This crest compares to a previous crest of 17.3 feet which occurred
on Mar 14 2010.
&&
LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494
$$
OHC039-051-171-051521-
/O.EXT.KIWX.FL.W.0076.000000T0000Z-000000T0000Z/
/STRO1.1.ER.181104T0610Z.181105T0000Z.000000T0000Z.NO/
1022 AM EST Sun Nov 4 2018
The Flood Warning has been extended for
The Tiffin River near Stryker
* until further notice.
* At 9 AM Sunday the stage was 11.4 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 11.7 feet around 1
AM Monday November 5 and begin falling.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
* This crest compares to a previous crest of 11.9 feet which occurred
on Jun 1 2015.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$929
WGUS83 KIWX 050208
FLSIWX
Flood Statement
National Weather Service Northern Indiana
908 PM EST Sun Nov 4 2018
...The Flood Warning is cancelled for the following rivers...
Auglaize River near Fort Jennings affecting Allen...Paulding and
Putnam Counties
...The Flood Warning has been extended for the following rivers...
Wabash River near Linn Grove affecting Adams and Wells Counties
Saint Marys River near Decatur affecting Adams...Allen and Van Wert
Counties
...The Flood Warning continues for the following rivers...
Wabash River near Bluffton affecting Wells County
Tiffin River near Stryker affecting Defiance...Fulton and Williams
Counties
.The combination of heavy rainfall late last week and upcoming rain
in the forecast for early this week has resulted in rising waters on
area rivers. Minor flooding is expected.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC001-179-060145-
/O.EXT.KIWX.FL.W.0077.000000T0000Z-181106T0145Z/
/LYNI3.1.ER.181103T2025Z.181104T1215Z.181105T0145Z.NO/
908 PM EST Sun Nov 4 2018
The Flood Warning has been extended for
The Wabash River near Linn Grove
* until Monday evening.
* At 9 PM Sunday the stage was 11.0 feet and steady.
* Minor flooding is occurring.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage
around 8 PM Sunday November 4.
* At 11.0 feet...Agricultural flooding begins. Low lands east of
Geneva begin to flood.
* This crest compares to a previous crest of 11.5 feet which occurred
on Dec 1 2011.
&&
LAT...LON 4069 8510 4072 8508 4064 8499 4061 8502
$$
INC179-060207-
/O.CON.KIWX.FL.W.0078.000000T0000Z-181106T0600Z/
/BLFI3.1.ER.181104T1752Z.181105T0145Z.181105T0600Z.NO/
908 PM EST Sun Nov 4 2018
The Flood Warning continues for
The Wabash River near Bluffton
* until late Monday night.
* At 9 PM Sunday the stage was 10.2 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will fall below the 10.0 foot flood stage
around 1 AM Monday November 5.
* At 10.0 feet...The river is at flood stage. Flooding of
agricultural land begins.
* This crest compares to a previous crest of 10.1 feet which occurred
on Mar 16 2010.
&&
LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
4069 8511
$$
INC001-003-OHC161-060207-
/O.EXT.KIWX.FL.W.0074.000000T0000Z-181108T1030Z/
/DCRI3.1.ER.181102T1003Z.181103T0630Z.181107T1030Z.NO/
908 PM EST Sun Nov 4 2018
The Flood Warning has been extended for
The Saint Marys River near Decatur
* until late Wednesday night.
* At 8 PM Sunday the stage was 16.4 feet and falling.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise above flood stage Monday morning
and crest near 17.7 feet around 1 AM Tuesday November 6 and fall
below flood stage around 5 AM Wednesday November 7.
* At 17.5 feet...County road 225 north of Pleasant Mills is flooded.
Agricultural land flooding increases in northern...central and
eastern Adams County.
* This crest compares to a previous crest of 18.1 feet which occurred
on Feb 26 2018.
&&
LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494
$$
OHC039-051-171-060207-
/O.CON.KIWX.FL.W.0076.000000T0000Z-000000T0000Z/
/STRO1.1.ER.181104T0610Z.181105T0100Z.000000T0000Z.NO/
908 PM EST Sun Nov 4 2018
The Flood Warning continues for
The Tiffin River near Stryker
* until further notice.
* At 8 PM Sunday the stage was 11.7 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
* This crest compares to a previous crest of 11.9 feet which occurred
on Jun 1 2015.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$
OHC003-125-137-050238-
/O.CAN.KIWX.FL.W.0075.000000T0000Z-181105T2024Z/
/FTJO1.1.ER.181103T0507Z.181104T0245Z.181104T2303Z.NO/
908 PM EST Sun Nov 4 2018
The Flood Warning is cancelled for
The Auglaize River near Fort Jennings
* At 8 PM Sunday the stage was 12.6 feet
* Flood stage is 13.0 feet.
* The river fell below flood stage Sunday evening.
* Forecast...The river will fall to near 11.4 feet around 1 AM
Monday November 5.
* At 13.0 feet...Minor flooding begins in the northwest Ohio counties
of northwest Allen, northeast Van Wert, and southwest Putnam. Farm
land nearest the Auglaize river will be affected by flood water.
* This crest compares to a previous crest of 12.7 feet which occurred
on Jul 7 2003.
&&
LAT...LON 4081 8440 4101 8426 4100 8422 4092 8423
4081 8433
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Nov 2, 7:45 PM EDT, 25 minutes earlier.
Area forecast discussion, Nov 2, 7:45 PM EDT, 25 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 745 PM EDT Fri Nov 2 2018 .SYNOPSIS... Issued at 745 PM EDT Fri Nov 2 2018 There is a chance for showers early tonight across parts of northwest Ohio. Otherwise it will be mostly cloudy overnight. Low temperatures will fall into the lower and middle 30s. Saturday will see a fair amount of sunshine with temperatures in the upper 40s to lower 50s. Milder air and renewed chances for rain will spread back into the area late Sunday and Sunday night. A stronger storm system is expected Monday night into Tuesday that will bring rain and gusty winds for election day followed by colder air. && .SHORT TERM...(This Evening through Saturday) Issued at 331 PM EDT Fri Nov 2 2018 Lake effect showers and an upper level trough swinging through the region tonight are main short term issues to deal with. Marginal delta Ts and low level moisture aiding in light shra development off of Lake Michigan this afternoon. Hires guidance suggest this activity could linger through the evening and gradually shift more to the north of where current activity is coming onshore. Will carry low chance pops for this activity but it should remain light and scattered at worst. Upper level trough to move across the area this evening. Mainly an increase in cloud cover expected but system does take on a slightly negative tilt as it moves into NW Ohio with northern fringe of increased PVA clipping this area with a subtle deformation pcpn shield forming. Hires guidance rather aggressive with pcpn development and have added low to mid chance pops across NW Ohio to account for this development. Otherwise trough quickly exits region overnight and models bring clearing in from the west. Winds should diminish and coupled with clearing will lead to temps dropping into lower 30s toward daybreak. && .LONG TERM...(Saturday Night through Friday) Issued at 331 PM EDT Fri Nov 2 2018 Active and strong weather pattern to continue through the long term with a couple potent systems impacting the region. First system will begin to develop across the plains on Saturday as amplified jet energy develops another strong trough. This takes on a negative tilt Sunday as it moves across our area. Once again expect area of rain to move through ahead of occluding surface front. Breezy conditions as well with tightening gradient. Brief break for most of Monday ahead of another potent short wave that will develop in the plains. This system expected to deepen and strengthen as it moves through the western lakes Monday night and Tuesday. This system will be watched closely as it could have impacts to election day activities, specifically with strong winds and low chance of thunderstorms and possible narrow line of strong convection. A bit too early to really assess convective potential with this cold season system but dynamically it has potential. Issue for us will be timing of sfc front as models bring it through early Tuesday morning. Have increased winds above the blend and there is potential for advisory level winds. Remainder of the long term mainly dry and very cool. Not an ideal setup for lake effect but certainly enough instability and residual moisture to support low chances for lake effect mainly across Michigan counties. && .AVIATION...(For the 00Z TAFS through 00Z Saturday Evening) Issued at 741 PM EDT Fri Nov 2 2018 VFR conditions anticipated through the TAF period for northern Indiana. Upper level trough over the Upper Great Lakes will translate eastward into the Lower Great Lakes near daybreak Saturday. Increasing subsidence inversion favoring trapped moisture/broken clouds into Saturday, though occasional scattered periods are expected. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...Small Craft Advisory until 10 PM EDT this evening for LMZ046. && SYNOPSIS...Murphy SHORT TERM...Lashley LONG TERM...Lashley AVIATION...Murphy Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Nov 2, 3:50 PM EDT, 4 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 350 PM EDT Fri Nov 2 2018 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-032000- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke- Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN- Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien- Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance- Henry-Paulding-Putnam-Van Wert-Allen OH- 350 PM EDT Fri Nov 2 2018 /250 PM CDT Fri Nov 2 2018/ This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Rain and gusty winds are likely on Tuesday as a strong storm system moves through the region. Winds could approach advisory level during the day. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LMZ043-046-032000- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 350 PM EDT Fri Nov 2 2018 This Hazardous Weather Outlook is for The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...This afternoon and tonight. Conditions hazardous to small craft are expected through mid evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Conditions hazardous to small craft are likely Sunday into Monday and again Tuesday into Wednesday. Winds could reach gale force at times during these periods. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 10:52 AM EDT | River Flood Warning | IWX | Defiance, Fulton, Williams | 4 days |
Nearby
River Flood Warnings in Ohio, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.